MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV

OSARTIS GMBH SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Code Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales rep received a call a from a hospital stating that had a situation with simplex hv cement during a routine tka with dr (b)(6).He stated that the cement set up really quickly and had to use two batches/mixes of cement to complete implantation of tibia bp, femoral component, and patella component.The sales rep spoke with dr (b)(6) on the day of situation and he mentioned that the room was extremely hot in temperature during this case.He also stated that the mix time on first batch of cement was 45sec.Which set up in 5min.A second batch of cement was mixed for 30 sec.Which set up in 8min without problems to complete the procedure.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key21603839
Report Number9615014-2025-00002
Device Sequence Number11855820
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number403AA987KE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRYKER ASM MIXER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown